# SDR DALA2016020500886

- Difficulty date: February 4, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1231-1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER PRODUCTION DOUBLER BS 1231-1250 BETWEEN LONGERONS 28 - 29 RT.  REPAIRED IAW ETI-88-16-003, REV 2 AND ER/A 541601-14, REV ORI.
